| Model Number |
01.12.033 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 february 2021: lot 152230: (b)(4) items manufactured and released on 16-july-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery 4 years and 10 months after primary, for stem loosening.Stem, head and liner revised successfully.
Additional Manufacturer Narrative
On 07-may-2021 batch review was corrected, here below the updated version.Batch review performed on 07 may 2021: lot :152230: (b)(4) items manufactured and released on 16-july-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.